New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Problems with sleep!
3 Replies
bbaby1337 - October 16

I fall asleep finally and then im jolted awake with a falling sensation and i grab bed, chair, or couch. What i have researched on the internet its called sleep starts. Anyway has anyone experienced this?

 

Jocelyn - October 18

Yes, I have had this same experience. It go so bad my doctor gave me a mild tranquilizer, Klonapin (spelling). That drug, althought, I don't like taking it, has stop this from happening. The nervous system goes crazy and doesn't settle down until you've stopped and started sleeping several times. Most likely causeis anxiety.

good luck.

 

bbaby1337 - October 19

this is a list of whats im prescribed both from psychiatric and rheumatoid dr's: levothyroxine, vitamin d, celebrex, vyvanse, mirtzapine, lyrica, buspirone, and tramadol and ive been taking my muscle relaxer that my orthropedic gave me after my knee operation and they are zanaflex this treatment dont seem to be helping so i dont know what else to do. i dont want to sound like a pill pusher when i go into the dr office but im tired of being scare to go to sleep and when i do this happens and i know its not from my adhd medicine i came off it for a while and the jolting never got better... I just need something to help mu mind rest better. my pysch dr just want to pull me off my adhd medicine and without that i cant see to do anything and he wont prescribe a sleeping pill or anything stronger than buspirone so he says, so i am gonna approach my rheumatoid dr and see if he'll do something..

 

Jocelyn - October 19

By looking at your list of medications you are on some that may interact with others. Sometimes a pharmacist is able to tell you which one could cause your sleeping problems. However, I agree, you need to talk to your Rheumy Dr. to see if there is something you can take to help you out. Usually a tranquilizer will stop the jolting, it did for me. I did not use a sleeping pill. From you list, it doesn't look like you are on one. I haven't seen a lot of the drugs you have listed.

Good luck and see about getting a tranquilzer. At first they may make you sleepy, but that wears off, but it does stop the jolting even though you can't feel the medication anymore. It works well for me.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question